Alert archive / Texas / Flash Flood Warnings in 2009
Flash Flood Warning 67, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at Jul 31, 2009, 5:01 AM CDT for Glasscock County, Reagan County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2009, 5:01 AM CDT (10:01 UTC)
- Expired
- Jul 31, 2009, 7:50 AM CDT
- In force
- 3 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Glasscock County, TX, Reagan County, TX
The radar
The Midland/Odessa radar (KMAF), 68 km from the middle of the area, began a volume at 10:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 10.0 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1456 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1316 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMAF 311001
FFWMAF
TXC173-383-311500-
/O.NEW.KMAF.FF.W.0067.090731T1001Z-090731T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
501 AM CDT FRI JUL 31 2009
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GLASSCOCK COUNTY IN WEST TEXAS...
REAGAN COUNTY IN WEST TEXAS...
* UNTIL 1000 AM CDT
* AT 454 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
A LARGE AREA OF THUNDERSTORMS WITH HEAVY RAINFALL APPROACHING
GLASSCOCK AND REAGAN COUNTIES FROM THE WEST. THIS HEAVY RAINFALL
WILL SPREAD EASTWARD ACROSS THE COUNTIES BY 6 AM CDT. THESE
THUNDERSTORMS WILL LIKELY PRODUCE RAINFALL RATES OF OVER AN
INCH PER HOUR THROUGH 730 AM CDT...RESULTING IN FLASH FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BIG LAKE...
REAGAN FIRE STATION...SAINT LAWRENCE...GARDEN CITY AND BIGBY CORNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL IS EXPECTED WHICH COULD INCREASE THE POTENTIAL
FOR FLOODING IN THE WARNED AREA.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT. IF YOU ARE IN THE WARNED AREA... MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS... CREEKS... AND OTHER
LOW LYING AREAS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND
PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF
UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE.
&&
LAT...LON 3139 10175 3205 10176 3207 10159 3206 10130
3111 10131 3112 10175
$$2 follow-up statements
000
WGUS74 KMAF 311110
FFSMAF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
610 AM CDT FRI JUL 31 2009
TXC173-383-311500-
/O.CON.KMAF.FF.W.0067.000000T0000Z-090731T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GLASSCOCK-REAGAN-
610 AM CDT FRI JUL 31 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
REAGAN AND GLASSCOCK COUNTIES...
AT 607 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT AN AREA OF THUNDERSTORMS PRODUCING HEAVY RAINFALL MOVING
NORTHEAST AT 15 MPH OVER GLASSCOCK AND REAGAN COUNTIES. ADDITIONAL
RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL LIKELY LEAD TO FLASH FLOODING
IN THESE AREAS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GARDEN
CITY...SAINT LAWRENCE AND BIG LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. ACT QUICKLY IF FLOODING IS OBSERVED. MOVE TO
HIGHER GROUND.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3139 10175 3205 10176 3207 10159 3206 10130
3111 10131 3112 10175
$$000
WGUS74 KMAF 311250
FFSMAF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
750 AM CDT FRI JUL 31 2009
TXC173-383-311300-
/O.CAN.KMAF.FF.W.0067.000000T0000Z-090731T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GLASSCOCK-REAGAN-
750 AM CDT FRI JUL 31 2009
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR REAGAN AND
GLASSCOCK COUNTIES...
AT 750 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE FLASH FLOOD WARNING HAD WEAKENED AND
EXITED THE WARNED AREA. THEREFORE THE FLASH FLOOD WARNING IS
CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALTHOUGH THE THREAT OF SIGNIFICANT FLOODING HAS PASSED...PONDING OF
WATER WILL LIKELY CONTINUE ON SOME ROADWAYS. MOTORISTS SHOULD REMAIN
CAUTIOUS AND BE PREPARED TO SLOW DOWN IF WATER IS ENCOUNTERED TO
PREVENT HYDROPLANING AND LOSS OF VEHICLE CONTROL.
&&
LAT...LON 3139 10175 3205 10176 3207 10159 3206 10130
3111 10131 3112 10175
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 3:19 AM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jul 31, 3:19 AM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
319 AM CDT FRI JUL 31 2009
CORRECTED FLASH FLOOD WATCH TIMES...
.DISCUSSION...
VERY BUSY MORNING AGAIN ACROSS PORTIONS OF SE NM AND WEST TEXAS.
AREA RADARS/SAT IMAGERY SHOW AN MCS DEVELOPED THURSDAY EVENING OVER
CENTRAL NM...AND MOVED INTO SE NM JUST BEFORE MIDNIGHT. THIS HAS
EVOLVED OVER THE LAST FEW HOURS INTO AN MCV...W/BROAD ROTATION
SIGNATURES SHOWING UP NICELY ON RADAR. SO FAR...A COUPLE OF
HAIL/WIND REPORTS HAVE COME OUT OF EDDY COUNTY...BUT MAIN CONCERNS
ATTM ARE FLASH FLOODING...W/REPORTS ALREADY COMING IN ALONG AND IN
THE WAKE OF THE MCV. CORRECTED Q2 ESTIMATES OF UP TO 1.5 IN/HR ARE
COMING IN...OVER ALREADY SATURATED SOILS. BOTH THE NAM AND GFS
ADVERTISE CONVECTIVE REDEVELOPMENT LATER TODAY...AND GIVEN THE PAST
FEW DAYS UNDER NW FLOW ALOFT...WE/LL EXTEND THE FFA THRU THE 1ST
PERIOD. W/NEAR-SATURATED SOILS EVERYWHERE...IT WON/T TAKE MUCH TO
FLASH FLOOD...SO FFA WILL BE SHOTGUNNED ONCE AGAIN. WE/LL EXTEND IT
ONLY THRU THE 1ST PD...AND LET THE DAY SHIFT DECIDE WHETHER TO
EXTEND IT FURTHER AND WHERE. FINALLY...THE RIO GRANDE AND PECOS
RIVERS AND ASSOCIATED TRIBUTARIES ARE RUNNING AT ELEVATED
LEVELS...AND THESE WILL HAVE TO BE MONITORED CLOSELY FOR THE NEXT
FEW HRS. OTHERWISE...SHORTWAVES MOVING THRU NORTHWEST FLOW ALOFT AN
INVERTED TROUGH OVER CHIHUAHUA...AND A WEAK COLD FRONT INTO THE AREA
SATURDAY MORNING WILL ALLOW FOR SLIGHT CHANCES OF CONVECTION THRU
SUNDAY AFTERNOON.
OTHERWISE...FOR TEMPS...NAM AND ECMWF FORECAST SOUNDINGS/TEMP PROGS
CONTINUE TO BE COOLER THAN THE GFS. CONSIDERING PAST PERFORMANCES
AND TEMPS OVER THE LAST FEW DAYS...WET SOILS...AND EXPECTED CLOUD
COVER/CONVECTION...WE/VE OPTED TO ONCE AGAIN STAY ON THE COOLER SIDE
OF GUIDANCE THRU THE SHORT TERM FOR HIGHS...AND WARMER SIDE FOR MINIMUMS.
IN THE EXTENDED...UPPER RIDGING BUILDS BACK OVER THE REGION...FOR A
RETURN TO ABOVE-NORMAL...NEAR TRIPLE-DIGIT TEMPS. FORECAST
SOUNDINGS AND TEMP TRENDS CONTINUE TO SUGGEST STAYING ON THE WARMER
SIDE OF GUIDANCE...ALTHOUGH NOT AS MUCH AS THE PAST FEW RUNS.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 86 73 94 74 / 60 10 10 20
CARLSBAD NM 85 69 96 72 / 50 20 10 20
DRYDEN TX 92 75 94 74 / 60 20 20 10
FORT STOCKTON TX 92 72 96 72 / 60 20 20 10
GUADALUPE PASS TX 86 67 89 69 / 50 20 10 10
HOBBS NM 84 66 95 72 / 60 20 10 20
MARFA TX 82 61 87 60 / 60 20 30 10
MIDLAND INTL AIRPORT TX 86 73 93 72 / 60 20 10 20
ODESSA TX 86 75 94 74 / 60 20 10 20
WINK TX 90 72 98 75 / 60 20 10 20
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR THE FOLLOWING
ZONES... CENTRAL LEA COUNTY...EDDY COUNTY PLAINS...
GUADALUPE MOUNTAINS OF EDDY COUNTY...NORTHERN LEA COUNTY...
SOUTHERN LEA COUNTY.
TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES...
ANDREWS...BIG BEND AREA...BORDEN...CRANE...DAVIS/APACHE
MOUNTAINS AREA...DAWSON...ECTOR...GAINES...GLASSCOCK...
GUADALUPE MOUNTAINS...HOWARD...LOVING...MARFA PLATEAU...
MARTIN...MIDLAND...MITCHELL...PECOS...PRESIDIO VALLEY...
REAGAN...REEVES COUNTY AND UPPER TRANS PECOS...SCURRY...
TERRELL...UPTON...VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...
WINKLER.
&&
67/44Hazardous weather outlook, Jul 31, 4:39 AM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 439 AM CDT FRI JUL 31 2009 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-010945- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 439 AM CDT FRI JUL 31 2009 /339 AM MDT FRI JUL 31 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT THROUGH 7 PM CDT (6 PM CDT). THE COMBINATION OF A MOIST ATMOSPHERE...UPPER LEVEL DISTURBANCES...AND A RESIDUAL COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL TO THE AREA THROUGH THIS AFTERNOON AND EARLY EVENING. DUE TO SATURATED SOILS FROM RAINFALL THAT HAS OCCURRED OVER THE PAST FEW DAYS...ANY HEAVY RAINFALL COULD LEAD TO FLASH FLOODING. IN SOME LOCATIONS THAT RECEIVED HEAVY RAINS OVER THE PAST 24 HOURS...EVEN MODEST RAINFALL MAY RESULT IN FLASH FLOODING. THE GREATEST IMMEDIATE AREAS OF CONCERN THROUGH THIS AFTERNOON WILL BE ACROSS THE LOWER TRANS PECOS...THE WESTERN LOW ROLLING PLAINS...AND PERMIAN BASIN...OVER WHICH AN ORGANIZED COMPLEX OF THUNDERSTORMS WILL MOVE THIS MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS SATURDAY AND A SLIGHT CHANCE FOR SUNDAY ACROSS MUCH OF WEST TEXAS AND SOUTHEAST NEW MEXICO. THE PRIMARY THREATS WILL BE HEAVY RAINFALL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND 44
In the hours before
Special weather statement, Jul 31, 12:45 AM CDT, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1245 AM CDT FRI JUL 31 2009 TXZ057-058-074-310615- VAN HORN AND HIGHWAY 54 CORRIDOR-DAVIS/APACHE MOUNTAINS AREA- REEVES COUNTY AND UPPER TRANS PECOS- 1245 AM CDT FRI JUL 31 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR EAST CENTRAL CULBERSON...NORTH CENTRAL JEFF DAVIS AND WEST CENTRAL REEVES COUNTIES. AN INTENSIFYING THUNDERSTORM WAS LOCATED 29 MILES NORTH OF KENT AT 1246 AM CDT...MOVING SOUTH AT 30 MPH. AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR SOUTHWESTERN TEXAS.
Special weather statement, Jul 31, 2:35 AM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 235 AM CDT FRI JUL 31 2009 TXZ058-075-310800- PECOS-REEVES COUNTY AND UPPER TRANS PECOS- 235 AM CDT FRI JUL 31 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR EAST CENTRAL REEVES AND NORTHWESTERN PECOS COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF COYANOSA AT 234 AM CDT...MOVING EAST AT 10 MPH. STRONG GUSTY WINDS... SMALL HAIL... VERY HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR SOUTHWESTERN TEXAS.
Special weather statement, Jul 31, 3:48 AM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 348 AM CDT FRI JUL 31 2009 TXZ068-075-310915- CRANE-PECOS- 348 AM CDT FRI JUL 31 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTH CENTRAL PECOS AND SOUTHEASTERN CRANE COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST OF CORDONA LAKE ALONG STATE HIGHWAY 11 AT 347 AM CDT...MOVING EAST AT 10 MPH. GUSTY WINDS... SMALL HAIL... VERY HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Local storm report, Jul 31, 3:53 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
353 AM CDT FRI JUL 31 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 AM FLASH FLOOD JAL 32.11N 103.19W
07/31/2009 LEA NM LAW ENFORCEMENT
6-12 INCHES OF WATER RUNNING OVER SOME ROADS IN JAL
0247 AM FLASH FLOOD JAL 32.11N 103.19W
07/31/2009 LEA NM LAW ENFORCEMENT
2-3 FEET OF WATER RUNNING OVER THE INTERSECTION OF
MONTANA AND 3RD STREET
0310 AM FLASH FLOOD ANDREWS 32.32N 102.55W
07/31/2009 ANDREWS TX LAW ENFORCEMENT
VEHICLE SUBMERGED IN ANDREWS. ROADS IN THE NORTHWEST AND
NORTHEAST SIDE OF THE CITY HAD 1 FOOT OF WATER RUNNING
OVER THEM.
&&
ALEXANDER.LYSTERLocal storm report, Jul 31, 4:09 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
409 AM CDT FRI JUL 31 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 AM FLASH FLOOD ODESSA 31.85N 102.37W
07/31/2009 ECTOR TX BROADCAST MEDIA
VEHICLES SUBMERGED AT THE INTERSECTION OF 23RD AND
ANDREWS HIGHWAY. 12-16 INCHES OF WATER RAPIDLY RUNNING
OVER PORTIONS OF THOSE ROADS.
&&
ALEXANDER.LYSTERLocal storm report, Jul 31, 4:19 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
419 AM CDT FRI JUL 31 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 AM FLASH FLOOD ODESSA 31.85N 102.37W
07/31/2009 ECTOR TX BROADCAST MEDIA
SEVERAL FEET OF WATER RUNNING OVER TANGLEWOOD STREET
&&
ALEXANDER.LYSTERThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 7:06 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 54 min |
| Jul 30, 8:00 PM CDT | Areal Flood Advisory | MAF | Presidio | 3 hr |
| Jul 30, 10:56 PM CDT | Severe Thunderstorm Warning | MAF | Culberson, Loving, Reeves | 64 min |
| Jul 30, 11:08 PM CDT | River Flood Warning | MAF | Presidio | 9 hr |
| Jul 30, 11:37 PM CDT | Areal Flood Advisory | MAF | Culberson, Loving, Reeves | 113 min |
| Jul 30, 11:53 PM CDT | Severe Thunderstorm Warning | MAF | Culberson, Loving, Reeves | 67 min |
| Jul 31, 12:41 AM CDT | Severe Thunderstorm Warning | MAF | Loving, Winkler | 64 min |
| Jul 31, 12:55 AM CDT | Flash Flood Warning | MAF | Culberson, Loving, Reeves, Ward | 2 hr |
| Jul 31, 1:10 AM CDT | Areal Flood Advisory | MAF | Andrews, Dawson, Gaines, Martin | 3 hr |
| Jul 31, 1:40 AM CDT | Flash Flood Warning | MAF | Andrews, Gaines, Winkler | 3 hr |
| Jul 31, 1:43 AM CDT | Flash Flood Warning | MAF | Culberson | 4 hr |
| Jul 31, 1:57 AM CDT | Flash Flood Warning | MAF | Ward, Winkler | 3 hr |
| Jul 31, 2:08 AM CDT | Areal Flood Advisory | MAF | Culberson, Jeff Davis, Pecos, Reeves | 3 hr |
| Jul 31, 2:40 AM CDT | Areal Flood Advisory | MAF | Pecos, Reeves, Ward | 2 hr |
| Jul 31, 2:42 AM CDT | Flash Flood Warning | MAF | Ector, Midland | 5 hr |
| Jul 31, 2:57 AM CDT | Flash Flood Warning | MAF | Culberson, Loving, Reeves, Ward | 3 hr |
| Jul 31, 3:41 AM CDT | Flash Flood Warning | MAF | Crane, Upton | 4 hr |
| Jul 31, 4:03 AM CDT | Areal Flood Advisory | MAF | Martin | 4 hr |
| Jul 31, 4:45 AM CDT | Areal Flood Advisory | MAF | Andrews, Gaines, Winkler | 3 hr |
| Jul 31, 4:50 AM CDT | Flash Flood Warning | MAF | Martin | 3 hr |
| Jul 31, 6:53 AM CDT | Areal Flood Advisory | MAF | Mitchell, Scurry | 3 hr |
| Jul 31, 7:38 AM CDT | Flash Flood Warning | MAF | Ector, Midland | 112 min |
| Jul 31, 2:30 PM CDT | Areal Flood Advisory | MAF | Mitchell | 3 hr |
| Jul 31, 4:56 PM CDT | Areal Flood Advisory | MAF | Brewster, Jeff Davis, Presidio | 3 hr |
| Jul 31, 5:45 PM CDT | Areal Flood Advisory | MAF | Jeff Davis | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.